# SDR R7MR34348

- Difficulty date: December 5, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: 0054
- Engine: Pwa PW206A
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2001106
- Part serial: WI332
- Condition: Leaking
- Location: Transmission
- Part time: 294 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

Z-ARIS EC 135, LEAKING BEYOND SERVICEABLE LIMITS.  EMERGENCY STOP CLEARENCE LESS THAN .020 INCH (COLLAPSED).  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  UNIT SN WI-349 RECEIVED ON S214959 IS SPARE UNIT.
